Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 326, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 10, 2021, 2:44 PM EDT for Albemarle County, City of Charlottesville, Virginia. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2021, 2:44 PM EDT (18:44 UTC)
- Expired
- Aug 10, 2021, 3:07 PM EDT
- In force
- 23 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
The radar
The Sterling radar (KLWX), 130 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 2:52 PM EDT | TSTM WND DMG | 2 Ne Charlottesville, VA | A TREE BLEW DOWN ONTO POWER LINES NEAR THE INTERSECTION OF PEN PARK LANE AND LOCHLYN HILL LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
359
WUUS51 KLWX 101844
SVRLWX
VAC003-540-101930-
/O.NEW.KLWX.SV.W.0326.210810T1844Z-210810T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
244 PM EDT Tue Aug 10 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
The eastern City of Charlottesville in central Virginia...
East central Albemarle County in central Virginia...
* Until 330 PM EDT.
* At 244 PM EDT, a severe thunderstorm was located near
Charlottesville, moving southeast at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Charlottesville, Campbell, Westmoreland, Cobham, Cismont, Boyd
Tavern, Monticello, Keswick and Shadwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3803 7850 3809 7846 3807 7825 3806 7826
3796 7835
TIME...MOT...LOC 1844Z 296DEG 10KT 3804 7843
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CJL2 follow-up statements
816
WWUS51 KLWX 101902
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
302 PM EDT Tue Aug 10 2021
VAC540-101911-
/O.CAN.KLWX.SV.W.0326.000000T0000Z-210810T1930Z/
City of Charlottesville VA-
302 PM EDT Tue Aug 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR THE EASTERN CITY OF
CHARLOTTESVILLE IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3804 7845 3809 7842 3807 7825 3806 7826
3798 7833
TIME...MOT...LOC 1901Z 294DEG 9KT 3804 7841
$$
VAC003-101930-
/O.CON.KLWX.SV.W.0326.000000T0000Z-210810T1930Z/
Albemarle VA-
302 PM EDT Tue Aug 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EAST CENTRAL ALBEMARLE COUNTY...
At 301 PM EDT, a severe thunderstorm was located near
Charlottesville, moving southeast at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Campbell, Boyd Tavern, Cobham, Keswick, Cismont and Shadwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3804 7845 3809 7842 3807 7825 3806 7826
3798 7833
TIME...MOT...LOC 1901Z 294DEG 9KT 3804 7841
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CJL808
WWUS51 KLWX 101907
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
307 PM EDT Tue Aug 10 2021
VAC003-101917-
/O.CAN.KLWX.SV.W.0326.000000T0000Z-210810T1930Z/
Albemarle VA-
307 PM EDT Tue Aug 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALBEMARLE COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3804 7845 3809 7842 3807 7825 3806 7826
3798 7833
TIME...MOT...LOC 1905Z 296DEG 10KT 3803 7839
$$
CJLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 10:05 AM EDT, 4 hours 39 minutes earlier.
Area forecast discussion, Aug 10, 10:05 AM EDT, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1005 AM EDT Tue Aug 10 2021
.SYNOPSIS...
A high pressure will remain in place over the southeast US
through Thursday with continued chances for showers and
thunderstorms each day. A cold front will move through our
region and stall nearby this weekend into early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
A subtropical ridge will remain over the Atlantic and
southeastern CONUS while an upper-level trough digs over central
Canada into the northern Plains. Surface high pressure will
remain over the Atlantic during this time.
A southerly flow around the high over the Atlantic along with
high 500mb heights associated with the subtropical ridge nearby
to the south will cause hot and humid conditions today. Do think
that debris clouds from shortwave energy in the zonal flow aloft
along with convection this afternoon will keep most areas below
heat advisory criteria. Highs will most likely be in the lower
to middle 90s with heat indices in the upper 90s to lower 100s
(with the highest heat indices around and east of Interstate
95).
Shortwave energy in the zonal flow aloft will be passing through
the area. The water vapor imagery along with radar shows
shortwave energy over West Virginia this morning. This activity
should pass through the area today. Latest mesoanalysis shows a
min in MLCAPE over our area this morning, so initially this
activity may have a tough time making it east of the mountains.
However, there will be enough sunshine for hot conditions this
afternoon and when combined with dewpoints in the 70s for many
locations this will cause moderate to high amounts of
instability. Therefore, convection is most likely to increase in
coverage this afternoon, most likely on the differential
heating between the convection moving in from West Virginia and
also around a surface trough that will set up near the I-81
corridor. Shear profiles remain weak, but with steep low-level
lapse rates and higher amounts of instability there is the
chance for a few severe storms to develop. The main threat will
be damaging wind gusts. Also, with a slower storm motion,
isolated instances of flash flooding are possible. The most
widespread convection is most likely between I-81 and I-95 this
afternoon into early this evening. Farther west, there will be
some downsloping off the mountains and farther southeast, the
convection may not make it there until after peak heating.
Convection will wane for all locations after peak heating and
it will turn out warm and humid overnight with patchy fog. Min
temps will range from the 60s in the mountains to the 70s for
most other locations.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
Mainly dry conditions are expected into Wednesday morning with
only a slight chance for showers along the Allegheny front. The
southwesterly winds at 850 will become more westerly on
Wednesday. A southerly flow at the surface should continue to
advect in warm and moist air into our region. Another weak upper
shortwave trough is forecast to drop through our region
Wednesday afternoon. As the upper trough moves through our
region, the CAMS have another line of showers and thunderstorms
forming along our higher elevations and moving eastward.
Wednesday will be a similar setup today but with a more westerly
flow aloft which will likely limit the coverage of storms. I
believe a few strong to severe thunderstorms will be possible
Wednesday afternoon especially considering afternoon temps will
be hovering in the low to mid 90s. Dewpoints rising up into the
low to mid 70s will combine with mid 90s temps along the and
east of the Blue Ridge Mtns to produce heat indices near or
above the 105 heat advisory criteria on Wednesday. The threat
for showers and thunderstorms will taper off after daybreak with
a few showers possible along the Allegheny front once again.
Thursday will likely be the hottest day of the week with
guidance suggesting afternoon temps could reach up into the mid
to upper 90s. The threat for showers and thunderstorms will be
much lower as there will be no forcing mechanism to drive
storms. I believe some pulse thunderstorms could form along the
higher elevations or along the bay breeze during the afternoon.
PW's will hover near two inches meaning that a locally heavy
downpour will be possible especially in any slow moving
thunderstorms that form along the bay breeze. Afternoon temps in
the mid to upper 90s will combine with dew point temps in the
low 70s to mid 70s to produce heat indices near 105 once again.
Heat Advisories may be needed on Thursday for areas east of the
Blue Ridge Mtns. The threat for showers and storms will taper
off after daybreak Thursday evening.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Ridge will hold but weaken Friday as a cold front approaches
from the northwest. Temperatures remain hot with near advisory
conditions. However, as front approaches, risk of thunderstorms
will increase. That said, best chance of storms now looks like
it will be on Saturday, as the ridge breaks down and the
boundary reaches us. This day potentially looks quite active
from a severe and flood standpoint, but still several days out
and details need refinement. By Sunday and Monday, most guidance
stalls the front just to our south, with a decreasing risk of
showers or storms further north and greater closer to the
boundary. The front will result in noticeable cooling, with
highs dropping about 5 degrees Saturday and another 5 for
Sunday/Monday as cooler Canadian air advects south.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
Mainly VFR conditions along with light winds our of the south
expected through Thursday at all terminals. There will be daily
chances for showers and thunderstorms during the afternoon and
evening hours. Also, patchy fog cannot be ruled out briefly
during the early morning hours.
For this afternoon and evening, convection upstream is likely to
pass through the terminals from west to east. Any thunderstorm
that does occur will briefly produce gusty winds and subVFR
conditions. The best chance for storms will be between 16-20z
around KMRB, 18-22z across KIAD and KCHO, and 20-00z across the
rest of the terminals. Having that been said, a popup shower or
t-storm can certainly affect the TAF sites outside of these time
ranges given the unstable atmosphere in place.
Mainly VFR Thursday night-Saturday, but intervals of sub-VFR
possible with any thunderstorms, along with gusty winds.
&&
.MARINE...
A southerly channeling flow will lead to SCA conditions this
evening. A Small Craft Advisory has been issued for this threat.
Continued southerly channeling on Wednesday and Thursday may
require further Small Craft Advisories.
Sub-SCA winds currently look most likely Thursday into the
weekend, but the risk of gusty winds from thunderstorms will
remain a concern.
&&
.TIDES/COASTAL FLOODING...
Southerly flow will result in positive anomalies for the next
several days. They will probably peak today or tonight, then
start to decline as the flow gradually shifts a little more
westerly. Confidence for minor flooding remains low since the
flow will be relatively light.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory from 6 PM this evening to 6 AM EDT
Wednesday for ANZ532>534-537-543.
&&
SYNOPSIS...RCM/JMG
NEAR TERM...BJL/JMG
SHORT TERM...JMG
LONG TERM...RCM
AVIATION...BJL/RCM/JMG
MARINE...BJL/RCM/JMG
TIDES/COASTAL FLOODING...BJL/JMGHazardous weather outlook, Aug 10, 10:41 AM EDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 1041 AM EDT Tue Aug 10 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-111000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 1041 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Today and Tonight Isolated severe thunderstorms capable of producing damaging winds and isolated flash flooding are possible this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Heat index values of 100 to 109 are likely during the afternoon hours Wednesday through Friday. Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-111000- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 1041 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Today and Tonight Isolated severe thunderstorms capable of producing damaging winds and isolated flash flooding are possible this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Heat index values of 100 to 105 are likely during the afternoon hours Wednesday through Friday, especially near and east of Interstate 81. Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ001-501-502-VAZ503-504-WVZ501>506-111000- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 1041 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Today and Tonight Isolated severe thunderstorms capable of producing damaging winds are possible this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, Aug 10, 11:27 AM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1127 AM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG GREENBELT 38.99N 76.88W
08/09/2021 PRINCE GEORGES MD BROADCAST MEDIA
SEVERAL TREES BLEW DOWN IN THE GREENBELT AREA. A TREE
BLEW DOWN NEAR THE I-95/I-495 CAPITAL BELTWAY/MD-450
ANNAPOLIS ROAD INTERCHANGE. A TREE BLEW DOWN ONTO
NORTHBOUND I-95/I-495 CAPITAL BELTWAY OUTER LOOP AT EXIT
22A/MD-295 BALTIMORE-WASHINGTON PARKWAY. A TREE BLEW
DOWN ON NORTHBOUND MD-295 BALTIMORE-WASHINGTON PARKWAY
NEAR I-95/I-495 CAPITAL BELTWAY. A TREE BLEW DOWN ON
NORTHBOUND MD-295 BALTIMORE-WASHINGTON PARKWAY AT GOOD
LUCK ROAD. A TREE BLEW DOWN ON NORTHBOUND MD-295
BALTIMORE-WASHINGTON
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER LWX2105104
DHLocal storm report, Aug 10, 11:30 AM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1130 AM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG 4 SSW LONDONTOWNE 38.89N 76.60W
08/09/2021 ANNE ARUNDEL MD DEPT OF HIGHWAYS
SEVERAL TREES BLEW DOWN NORTHWEST OF GALESVILLE,
INCLUDING NEAR THE INTERSECTION OF MD-2 SOLOMONS ISLAND
ROAD AND MILL SWAMP ROAD.
&&
EVENT NUMBER LWX2105110
DHLocal storm report, Aug 10, 11:32 AM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1132 AM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 2 NNE SILVER SPRING 39.02N 77.04W
08/09/2021 MONTGOMERY MD EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLEW DOWN IN THE BETHESDA
AND SILVER SPRING AREA. POWER LINES BLEW DOWN IN THE
1900 BLOCK OF AUGUST DRIVE. A TREE BLEW DOWN ON
SOUTHBOUND I-270 WASHINGTON NATIONAL PIKE BEFORE MD-355
ROCKVILLE PIKE. A TREE BLEW DOWN ON SOUTHBOUND I-270
WASHINGTON NATIONAL PIKE PAST EXIT 1/MD-187 OLD
GEORGETOWN ROAD. A TREE BLEW DOWN ON WESTBOUND I-495
CAPITAL BELTWAY OUTER LOOP AT EXIT 36/MD-187 OLD
GEORGETOWN ROAD.
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER LWX2105106
DHLocal storm report, Aug 10, 11:34 AM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1134 AM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM FLASH FLOOD 1 S BELTSVILLE 39.02N 76.93W
08/09/2021 PRINCE GEORGES MD BROADCAST MEDIA
THREE OUT OF FOUR LANES PLUS THE LEFT SHOULDER OF
WESTBOUND I-95/I-495 CAPITAL BELTWAY OUTER LOOP WERE
CLOSED DUE TO HIGH WATER PAST EXIT 25B/NORTHBOUND US-1
BALTIMORE AVENUE.
&&
CORRECTED EVENT TIME...EVENT...REMARKS
EVENT NUMBER LWX2105107
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 1:33 PM EDT | Excessive Heat Watch | LWX | Arlington, Clarke, Fairfax, Fauquier, King George, Loudoun and 6 more | 37 hr |
| Aug 10, 1:33 PM EDT | Heat Advisory | LWX | Arlington, Clarke, Fairfax, Fauquier, King George, Loudoun and 6 more | 29 hr |
| Aug 10, 2:30 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Rappahannock | 45 min |
| Aug 10, 3:24 PM EDT | Severe Thunderstorm Warning | LWX | Orange | 34 min |
| Aug 10, 4:15 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Prince William, City of Manassas, City of Manassas Park | 31 min |
| Aug 10, 4:34 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 41 min |
| Aug 10, 4:42 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Madison, Rappahannock | 48 min |
| Aug 10, 4:44 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier | 19 min |
| Aug 10, 5:05 PM EDT | Severe Thunderstorm Warning | LWX | Nelson | 40 min |
| Aug 10, 5:08 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax | 18 min |
| Aug 10, 5:09 PM EDT | Special Marine Warning | LWX | 96 min | |
| Aug 10, 5:12 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 48 min |
| Aug 10, 5:16 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Loudoun | 44 min |
| Aug 10, 5:41 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William | 35 min |
| Aug 10, 5:53 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria | 29 min |
| Aug 10, 6:31 PM EDT | Special Marine Warning | LWX | 64 min | |
| Aug 10, 6:35 PM EDT | Special Marine Warning | LWX | 85 min | |
| Aug 10, 6:50 PM EDT | Special Marine Warning | LWX | 85 min | |
| Aug 10, 6:53 PM EDT | Special Marine Warning | LWX | 69 min | |
| Aug 10, 7:32 PM EDT | Special Marine Warning | LWX | 88 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.